MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L INFERIOR END PLATE LARGE 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L INFERIOR END PLATE LARGE 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-IP03S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient was implanted with two prodisc l implants at l4-5 and l5-s1 on (b)(6) 2025.After implantation x-ray imaging showed that the implants were no longer in their original positions.Patient has no symptoms at this time, so no additional medical intervention has been scheduled.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc l implants at l4-5 and l5-s1 on (b)(6) 2025.After implantation x-ray imaging showed that the implants were no longer in their original positions.Patient has no symptoms at this time, so no additional medical intervention has been scheduled.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The pdl devices remain implanted within the patient therefore no device evaluation could be completed.Imaging was provided that showed the migrated implants.No anomalies were identified during the complaint investigation.A reason for the implant migration is unknown.This report is for 6 of 6 devices involved in this event.

Brand Name
PRODISC L INFERIOR END PLATE LARGE 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key22794308
Report Number3007494564-2025-00075
Device Sequence Number8264522
Product Code MJO
UDI-Device Identifier00843193114938
UDI-Public(01)00843193114938(17)280831(10)2023-0248
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDL-L-IP03S
Device Catalogue NumberN/A
Device Lot Number2023-0248
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale